RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1953, Volume 17, Issue 6, Pages 485–498 (Mi izv3481)  

This article is cited in 2 scientific papers (total in 2 papers)

On the representation of natural numbers as a sum of terms of the form $\dfrac{x(x+1)\dotsb(x+n-1)}{n!}$

V. I. Nechaev


Full text: PDF file (828 kB)

Bibliographic databases:
Received: 18.11.1953

Citation: V. I. Nechaev, “On the representation of natural numbers as a sum of terms of the form $\dfrac{x(x+1)\dotsb(x+n-1)}{n!}$”, Izv. Akad. Nauk SSSR Ser. Mat., 17:6 (1953), 485–498

Citation in format AMSBIB
\Bibitem{Nec53}
\by V.~I.~Nechaev
\paper On the representation of natural numbers as a sum of terms of the form $\dfrac{x(x+1)\dotsb(x+n-1)}{n!}$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1953
\vol 17
\issue 6
\pages 485--498
\mathnet{http://mi.mathnet.ru/izv3481}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=59941}
\zmath{https://zbmath.org/?q=an:0052.04005}


Linking options:
  • http://mi.mathnet.ru/eng/izv3481
  • http://mi.mathnet.ru/eng/izv/v17/i6/p485

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Mit'kin, “On estimates and asymptotic formulas for rational trigonometric sums that are almost complete”, Math. USSR-Sb., 50:2 (1985), 513–532  mathnet  crossref  mathscinet  zmath
    2. D. A. Mit'kin, “An estimate of the number of terms in Waring's problem for polynomials of general form”, Math. USSR-Izv., 29:2 (1987), 371–406  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:231
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019